# SDR YYE2008F00000

- Difficulty date: December 1, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N5CS
- Make and model: Cessna T337G
- Aircraft serial: P3370087
- Engine: Cont TSIO360CB
- Propeller: Mcauly D2A34C*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PRIMARY ELECTRIC/ HYD LANDING GEAR PUMP FAILED.  THE ATTEMPT TO LWR THE GEAR WITH THE MANUAL GEAR LEVER ALSO FAILED, RESULTING IN A GEAR UP LANDING.  THE PRIMARY PUMP FAILURE MAY HAVE CAUSED THE MANUAL PUMP FAILURE.  (K)
